# SDR REXA2019090801381

- Difficulty date: September 8, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 28,517 hours, 19,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035224001
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION; WEAR ON PRESSURE BOX SKIN AT LOW PRESSURE GROUND AIR CONECTION. (FUS) SUMMARY: REPAIR PLATE WAS REPLACED PER EA NR CRJ953-09612,REV IR.
